# SDR MWEA010455

- Difficulty date: March 28, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 49120092
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED LOWER CLIP ON BULKHEAD 69 BETWEEN REAR SPAR AND STRINGER 11 TO FACILITATE OTHER MAINTENANCE.   CLIP FOUND TO BE CRACKED, LOCATED, DRILLED AND INSTALLED REPLACEMENT CLIP.
